Transport de mesures sur un espace d’Alexandrov
Séminaire de théorie spectrale et géométrie, Tome 25 (2006-2007) , pp. 17-24.
@article{TSG_2006-2007__25__17_0,
     author = {Bertrand, J\'er\^ome},
     title = {Transport de mesures sur un espace d{\textquoteright}Alexandrov},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {17--24},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     year = {2006-2007},
     doi = {10.5802/tsg.244},
     mrnumber = {2478805},
     zbl = {1163.49043},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/tsg.244/}
}
Bertrand, Jérôme. Transport de mesures sur un espace d’Alexandrov. Séminaire de théorie spectrale et géométrie, Tome 25 (2006-2007) , pp. 17-24. doi : 10.5802/tsg.244. http://archive.numdam.org/articles/10.5802/tsg.244/

[1] Dominique Bakry and Michel Émery. Diffusions hypercontractives. In Séminaire de probabilités, XIX, 1983/84, volume 1123 of Lecture Notes in Math., pages 177–206. Springer, Berlin, 1985. | Numdam | MR 889476 | Zbl 0561.60080

[2] Jérôme Bertrand. Existence and uniqueness of optimal maps on Alexandrov spaces. Preprint 2007.

[3] Yuri Burago, Mikhail Gromov, and Gregory Perelman. A. D. Aleksandrov spaces with curvatures bounded below. Uspekhi Mat. Nauk, 47(2(284)) :3–51, 222, 1992. | MR 1185284 | Zbl 0802.53018

[4] John Lott and Cédric Villani. Ricci curvature for metric-measure spaces via optimal mass transport. To appear in Annals of math.

[5] John Lott and Cédric Villani. Weak curvature conditions and poincaré inequalities. J. Funct. Anal. 245(1) : 311–333, 2007. | MR 2311627 | Zbl 1119.53028

[6] John Lott. Optimal transport and Ricci curvature for metric-measure spaces. Surveys in Differential Geometry XI (2007).

[7] Robert J. McCann. Polar factorization of maps on Riemannian manifolds. Geom. Funct. Anal., 11(3) :589–608, 2001. | MR 1844080 | Zbl 1011.58009

[8] Yukio Otsu and Takashi Shioya. The Riemannian structure of Alexandrov spaces. J. Differential Geom., 39(3) :629–658, 1994. | MR 1274133 | Zbl 0808.53061

[9] Karl-Theodor Sturm. On the geometry of metric measure spaces. I. Acta Math., 196(1) :65–131, 2006. | MR 2237206 | Zbl 1105.53035

[10] Karl-Theodor Sturm. On the geometry of metric measure spaces. II. Acta Math., 196(1) :133–177, 2006. | MR 2237207 | Zbl 1106.53032

[11] Cédric Villani. Topics in optimal transportation., volume 58 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2003. | MR 1964483 | Zbl 1106.90001

[12] Cédric Villani. Optimal transport, old and new (to appear).

[13] Guofang Wei. Manifolds with A Lower Ricci Curvature Bound. Surveys in Differential Geometry XI (2007).

[14] Shunhui Zhu. The comparison geometry of Ricci curvature. In Comparison geometry (Berkeley, CA, 1993–94), volume 30 of Math. Sci. Res. Inst. Publ., pages 221–262. Cambridge Univ. Press, Cambridge, 1997. | MR 1452876 | Zbl 0896.53036